# SDR 9JLA2018080919551

- Difficulty date: July 15, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N119RM
- Make and model: Cessna 750
- Aircraft serial: 7500051
- Aircraft time: 3,631 hours, 2,272 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Position Sensor
- Part number: H517A
- Condition: Defective
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL CHECKS, PRIOR TO FLIGHT,  IT WAS DISCOVERED THAT THE UPPER RUDDER CHANNEL B FAILED THE PRE-FLIGHT CHECKS. THE UPPER RUDDER POSITION WOULD STAY FULLY DEFLECTED UNTIL RESET. THE MAINTENANCE FOUND THE CHANNEL B RUDDER POSITION SENSOR DEFECTIVE. THE SENSOR WAS REPLACED AND OPS AND TRAVEL CHECKS WERE NORMAL.
